... hip/buttocks, shin and ankle. They say I have stenosis. I have had physical therapy, epidural injections and a surgery to remove bone spurs. It keeps getting worse. The only thing that has given me relief if prednisone. Is that something we can take all the time? also - i need to know if my accident made my condition worse or if it is all just coincidental. I did not have the pain before the accident - at least ot like this. Can't stand or walk very long. I am only 56 and in great shape. I can't do anything anymore and am taking my grandkids to disney. I won't be able to handle the walking. Any suggestions? I also have a large knot on my right side where the pain is located. Could that be the problem and not stenosis?
Prednisone is not good to take all the time. If Prednisone is helping, it is an inflammatory issue and NSAIDS would be your best option long term. That knot you feel is probably muscle spasm. You could take a muscle relaxant for that but most of them will make you drowsy. Stenosis causes pain in the back and down the legs that get worse with standing and walking. As far as Disney, you will just have to do a little at a time, or use a wheelchair (you can rent them there) or perhaps renting a scooter. You might ask your Dr for something a little stronger just to help you get through Disney.
I have many of the same symptoms in my neck. I have tried many anti-inflammatory medicines. The one I have found to work the best is a prescription, Celebrex. it is gentle on your stomach and you only need to take one pill a day. My insurance didn't want to cover it so the doctor had to get a preauthorization. Thank heavens it went through. My doctor also gave me a discount card so it would cost me less every month for the co-pay. I also need interventional medicine like epidurals and trigger point injections. Would any of those help you? I went from being sofa bound to actually functioning again with these and some other pain meds. try to challenge yourself as much as the doctor says you can. The further you slip back, the harder it is to regain lost ground. God Bless You! I hope you find a way to enjoy Disney
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2013 • 10 answers
Ovararian cyst, abdominal pain, UTI. And in the middle of Physical therapy and adjusting to new med?
Posted 8 Sep 2013 • 4 answers
Posted 19 Jan 2014 • 1 answer
Posted 5 Nov 2015 • 1 answer
Posted 16 Feb 2016 • 0 answers